MAUDE Adverse Event Report: LivaNova Deutschland Electronic Gas Blender; Gas Control Unit, Cardiopulmonary Bypass

LivaNova Deutschland Electronic Gas Blender; Gas Control Unit, Cardiopulmonary Bypass
Catalog Number 25-40-45
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report of an electronic gas blender (egb) which suddenly stopped working during priming and could not operate.Cold start and unplugging/re-plugging of unit's cables did not resolve the issue.Consequently, device was replaced with a new one.There was no patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: through follow-up communication, it was learnt that multiple error messages related to a communication issue and a failure of the gas blender were highlighted after review of associated heart-lung machine alarm history, which confirmed the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.

Brand Name
Electronic Gas Blender
Common Device Name
Gas Control Unit, Cardiopulmonary Bypass
Manufacturer (Section D)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM  80939
Manufacturer (Section G)
LivaNova Deutschland
lindberghstraße 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key50911823
Report Number9611109-2026-90457
Device Sequence Number17475424
Product Code DTX
UDI-Device Identifier04033817900696
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25-40-45
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown